Alert archive / Alabama / River Flood Warnings in 2014
River Flood Warning 70, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Jun 10, 2014, 11:11 AM CDT for Choctaw County, Clarke County, Washington County, Alabama. It took effect at Jun 14, 2014, 4:45 PM CDT. It was in force for 42 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2014, 11:11 AM CDT (16:11 UTC)
- In effect from
- Jun 14, 2014, 4:45 PM CDT
- Expired
- Jun 16, 2014, 11:11 AM CDT
- In force
- 42 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Choctaw County, AL, Clarke County, AL, Washington County, AL
The radar
The Mobile radar (KMOB), 87 km from the middle of the area, began a volume at 16:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tombigbee River near Leroy (LRYA1). The gauge peaked at 18.18 ft at Jun 15, 2014, 6:00 AM CDT.
- Action stage
- 19 ft
- Minor stage
- 24 ft
- Moderate stage
- 30 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02470050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
924
WGUS44 KMOB 101611
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE, AL
1111 AM CDT TUE JUN 10 2014
...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE
FOLLOWING RIVER IN ALABAMA...
TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON
COUNTIES.
TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES.
.HEAVY RAINFALL IS FORECAST TO OCCUR OVER THE NEXT 24 HOURS. AS A RESULT...RIVER
LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT. IT IS
EMPHASIZED THAT THE FOLLOWING FORECAST IS BASED ON THE EXPECTED RAINFALL DURING
THE NEXT 24 HOURS. IF LESS RAINFALL OCCURS... IT MAY BE NECESSARY TO REVISE
THIS STAGE FORECAST DOWNWARD.
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
ALC023-025-129-111611-
/O.NEW.KMOB.FL.W.0069.140614T1500Z-000000T0000Z/
/CLDA1.1.ER.140614T1500Z.140615T1800Z.000000T0000Z.NO/
1111 AM CDT TUE JUN 10 2014
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* FLOOD WARNING FOR
THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE
* AT 10AM TUESDAY THE STAGE WAS...8.7 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 29 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE SATURDAY MORNING AND CONTINUE TO
RISE TO NEAR 30.5 FEET BY SUNDAY EARLY AFTERNOON. ADDITIONAL RISES ARE
POSSIBLE THEREAFTER.
* AT 29 FEET...PASTURELAND IN THE AREA WILL BECOME FLOODED AND LIVESTOCK NEED
TO BE MOVED TO HIGHER GROUND.
&&
LAT...LON 3231 8803 3232 8791 3178 8809 3160 8806
3160 8810 3178 8822
$$
ALC023-025-129-111611-
/O.NEW.KMOB.FL.W.0070.140614T2145Z-000000T0000Z/
/LRYA1.1.ER.140614T2145Z.140615T1800Z.000000T0000Z.NO/
1111 AM CDT TUE JUN 10 2014
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* FLOOD WARNING FOR
THE TOMBIGBEE RIVER NEAR LEROY
* FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE
* AT 11AM TUESDAY THE STAGE WAS...6.7 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 24 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY AFTERNOON AND CONTINUE TO RISE
TO NEAR 25.1 FEET BY SUNDAY EARLY AFTERNOON. ADDITIONAL RISES ARE POSSIBLE
THEREAFTER.
* AT 24 FEET...FLOODING OF LOW LYING FARM AND PASTURELANDS IN THE AREA WILL
OCCUR. CATTLE IN LOW LYING AREAS MAY NEED TO BE MOVED TO HIGHER GROUND.
&&
LAT...LON 3160 8810 3160 8806 3149 8786 3114 8792
3114 8802 3149 8793
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jun 10, 11:10 AM CDT, 1 minute earlier.
Area forecast discussion, Jun 10, 11:10 AM CDT, 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1110 AM CDT TUE JUN 10 2014
.UPDATE...CURRENT PACKAGE UPDATED TO REFLECT ISSUANCE OF SVR WATCH
274 IN EFFECT FOR MOST OF FA UNTIL 7 PM CDT.
/16
&&
.PREV DISCUSSION.../ISSUED 555 AM CDT/
.UPDATE...THERE IS A HIGH RISK FOR DANGEROUS RIP CURRENTS THROUGH
WEDNESDAY AFTERNOON. A MODERATE TO STRONG SOUTHWEST WIND FLOW
COMBINED WITH INCREASING TIDAL RANGES WILL LEAD TO A HIGH RISK FOR
DANGEROUS RIP CURRENTS THROUGH WEDNESDAY AFTERNOON. 32/EE
&&
.PREV DISCUSSION... /ISSUED 502 AM CDT TUE JUN 10 2014/
SHORT TERM [TODAY THROUGH WEDNESDAY NIGHT]...LATEST SATELLITE AND
RADAR LOOPS SHOW LIGHT SHOWERS FORMING OVER THE ADJACENT GULF WATERS
OF AL AND MS TRACKING NORTHWARD OVER PARTS OF INLAND SE MS AND
EXTREME WESTERN PARTS OF SW AL. FURTHER WEST A WELL ORGANIZED AREA OF
CONVECTION IS LOCATED OVER MUCH OF LA MOVING INTO WESTERN MS EARLY
THIS MORNING WHICH IS ASSOCIATED WITH A POTENT SHORTWAVE ROUNDING THE
BASE OF A DEEP MID TO UPPER TROF OF LOW PRESSURE WHICH IS PROGGED TO
MOVE FROM THE CENTRAL PLAINS STATES TO JUST WEST OF THE MS RIVER BY
12Z WED. LATEST MODEL GUIDANCE DEPICTS THIS STRONGER IMPULSE TO EJECT
OFF TO THE NORTHEAST LATER TODAY FOLLOWED BY A SERIES OF WEAKER
IMPULSES MOVING OUT AHEAD OF THE MAIN TROF THROUGH TONIGHT. THIS
PATTERN CONTINUES TO LEAD TO BETTER RAIN CHANCES LATER TODAY AND
OVERNIGHT WITH THE THREAT OF A FEW ISOLATED STRONG TO SEVERE
THUNDERSTORMS THIS AFTERNOON AND EARLY TONIGHT MOSTLY DURING MAX
HEATING WHEN BETTER SURFACE BASED INSTABILITY WILL OCCUR. ALOFT A
SOMEWHAT DIFFLUENT PATTERN SETS UP ACROSS AL AND GA LATER TODAY AND
TONIGHT AIDING IN THE BETTER DEVELOPMENT OF SHOWERS AND THUNDERSTORMS
ACROSS MUCH OF THE CENTRAL GULF REGION TODAY AND TONIGHT. WITH THE
BETTER FORCING IN THE MID LEVELS COMBINED WITH AFTERNOON CAPES
RANGING FROM 2500 TO 3000 J/KG BELIEVE WE WILL LIKELY SEE A FEW
STRONG PULSE TYPE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING
WEAKENING SLOWLY OVERNIGHT AS DAYTIME HEATING IS LOST. ALSO NOTED IS
A 30 TO 40 KNOT H8 JET SLOWLY LIFTING OUT TO THE NE TODAY AND TONIGHT
ADDING IN BETTER VERTICAL SHEAR IN THE LOWER TO MID LEVELS MOSTLY
OVER WESTERN AND NORTHERN SECTIONS OF THE CWFA THROUGH TONIGHT.
ALTHOUGH THIS BETTER SHEAR IS NOTED CONDITIONS ARE NOT CONDUCIVE FOR
STRONG ROTATION. DAMAGING STRAIGHT LINE WINDS...MEDIUM TO LARGE HAIL
AND PERIODS OF HEAVY RAIN WITH FREQUENT CLOUD TO GROUND LIGHTNING
WILL BE THE MAIN THREAT WITH THE STRONGER THUNDERSTORMS. CURRENT
THINKING FROM THE STORM PREDICTION CENTER IN NORMAN OK PLACES MUCH OF
SE MS AND PARTS OF INLAND SW AL UNDER A SLIGHT RISK FOR SEVERE
THUNDERSTORM DEVELOPMENT THROUGH TONIGHT. STAYED TUNED TO LOCAL MEDIA
OUTLETS OR NOAA WEATHER RADIO FOR FURTHER UPDATES ON THIS DEVELOPING
PATTERN LATER TODAY AND TONIGHT. AS FOR TEMPS WILL USE A BLEND OF THE
MAV AND ECMWF MOS DUE TO BETTER CLOUDS AND RAIN CHANCES FOR TODAY AND
TONIGHT. HIGHS TODAY WILL RANGE FROM THE UPPER 80S TO LOWER 90S FOR
MOST EASTERN SECTIONS INLAND FROM THE COAST AND THE MIDDLE 80S FOR
THE REMAINDER OF THE CWFA INCLUDING THE IMMEDIATE COAST. TONIGHT LOWS
WILL RANGE FROM THE UPPER 60S TO LOWER 70S GENERALLY NORTH OF THE
I-10 CORRIDOR AND THE MIDDLE 70S NEAR THE IMMEDIATE COAST. 32/EE
THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE.
A 500 MB LOW IN THE VICINITY OF ILLINOIS EARLY WEDNESDAY MORNING WILL
CONTINUE TO LIFT NORTHWARD TOWARD THE GREAT LAKES REGION WHILE THE
ASSOCIATED MID LEVEL TROUGH AXIS CONTINUES TO PROGRESS FROM THE
MISSISSIPPI VALLEY TO THE TENNESSEE VALLEY REGION AND ACROSS MUCH OF
MISSISSIPPI AND ALABAMA. AN ASSOCIATED FRONTAL BOUNDARY OVER THE
MISSISSIPPI VALLEY EARLY WEDNESDAY MORNING WILL CONTINUE TO WEAKEN
AND BECOME DIFFUSE WHILE WEAK HIGH PRESSURE RIDGING REMAINS IN PLACE
ACROSS THE GULF OF MEXICO. LIFT ALONG THE BASE OF THE MID LEVEL
TROUGH AXIS WILL CONTINUE TO SPREAD FROM WEST TO EAST ACROSS OUR
FORECAST AREA WEDNESDAY...BRINGING SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS ALONG WITH IT. WE WILL CONTINUE TO SHOW LIKELY POPS
SPREADING EASTWARD ACROSS THE CWFA THROUGH THE DAY...WITH THE BEST
CHANCES FOCUSED OVER SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA
PANHANDLE BY THE AFTERNOON. THE ATMOSPHERE WILL REMAIN MODERATELY
UNSTABLE WITH MLCAPE VALUES BETWEEN 1500-2500 J/KG WHILE DEEP LAYER
SHEAR VALUES RANGE FROM 20-30 KNOTS...SO A FEW STRONG TO ISOLATED
SEVERE STORMS WILL REMAIN POSSIBLE. LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE AGAIN WITH CONVECTION WEDNESDAY. THE STORM TOTAL RAINFALL
FORECAST THROUGH WEDNESDAY NIGHT GENERALLY RANGES FROM 1 TO 2 INCHES
ACROSS THE REGION THOUGH SOME LOCALIZED TOTALS OVER 4 INCHES WILL BE
POSSIBLE. THE CHANCE OF WIDESPREAD EXCESSIVE RAINFALL OVERALL REMAINS
LIMITED...BUT WILL HAVE TO WATCH FOR LOCALIZED FLOODING WHERE THE
HEAVIER RAINS FALL. OTHERWISE...RAIN CHANCES DECREASE WEDNESDAY NIGHT
AS THE MID LEVEL TROUGH AXIS PUSHES INTO EASTERN ALABAMA...WESTERN
GEORGIA AND THE FLORIDA PANHANDLE. WE WILL HOWEVER MAINTAIN A LOW
CHANCE OF CONVECTION WEDNESDAY NIGHT AS MOISTURE AND LIFT ON THE BACK
SIDE OF THE TROUGH AXIS MOVES ACROSS THE REGION. HIGHS WEDNESDAY
AFTERNOON SHOULD MOSTLY RANGE IN THE MID TO UPPER 80S. LOWS WEDNESDAY
NIGHT SHOULD RANGE FROM THE MID TO UPPER 60S OVER THE INTERIOR TO THE
LOWER TO MID 70S NEAR THE IMMEDIATE COAST. /21
LONG TERM [THURSDAY THROUGH MONDAY]...A NORTHWEST FLOW PATTERN ALOFT
WILL RETURN TO THE FORECAST AREA THURSDAY AS THE MID LEVEL TROUGH
CONTINUES TO PROGRESS TOWARD THE EAST COAST AND WEAK MID LEVEL
RIDGING BUILDS ACROSS THE MISSISSIPPI VALLEY REGION. A MINOR IMPULSE
IN THE MID LEVEL FLOW AND MOISTURE CONVERGENCE ALONG THE SEABREEZE
MAY BE SUPPORTIVE OF ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS.
THE MOST FAVORED AREA FOR DEVELOPMENT LOOKS TO BE ACROSS THE
NORTHWEST FLORIDA PANHANDLE AND ADJACENT SOUTH CENTRAL ALABAMA.
MEDIUM RANGE FORECAST MODEL SOLUTIONS ARE IN SOMEWHAT AGREEMENT WITH
BRINGING ANOTHER MID LEVEL TROUGH FROM THE CENTRAL AND SOUTHERN
PLAINS TOWARD THE LOWER MISSISSIPPI VALLEY LATE THURSDAY INTO FRIDAY
THEN POTENTIALLY FORMING THIS FEATURE INTO A MID LEVEL LOW SOMEWHERE
OVER THE DEEP SOUTH THIS WEEKEND. CONFIDENCE ON THE LOCATION OF THIS
FEATURE THIS WEEKEND IS LOW...BUT MOST SOLUTIONS DO SHOW PLENTIFUL
MID LEVEL MOISTURE AND INSTABILITY IN THE VICINITY OF OUR FORECAST
AREA FRIDAY INTO SATURDAY...SO WILL MAINTAIN A CHANCE OF SHOWERS AND
THUNDERSTORMS ACROSS THE CWFA DURING THIS TIME FRAME. THE MID LEVEL
TROUGH SHOULD BEGIN TO ADVANCE TOWARD THE EAST COAST LATE IN THE
WEEKEND INTO EARLY NEXT WEEK AS A MID LEVEL RIDGE TAKES SHAPE OVER
PORTIONS OF THE SOUTHERN AND SOUTHEASTERN STATES. CONVECTIVE COVERAGE
MAY BECOME MORE LIMITED LATE IN THE EXTENDED TIME FRAME. DAILY
TEMPERATURES SHOULD REMAIN CLOSE TO SEASONAL NORMALS EACH DAY. /21
AVIATION [10.12Z ISSUANCE]...MOSTLY MVFR TO OCCASIONAL IFR
CONDITIONS IN HEAVY RAIN THROUGH 11.12Z. CIGS RANGING FROM THE 1.5
TO 2.5 KFT LOWERING TO LESS THAN 1K FT IN HEAVY RAIN. WINDS WILL
CONTINUE FROM THE SOUTHWEST INCREASING TO 14 TO 18 KNOTS WITH HIGHER
GUSTS LATER TODAY AND EARLY THIS EVENING DIMINISHING TO 8 TO 12
KNOTS OVERNIGHT AND EARLY WED MORNING. 32/EE
MARINE...A MODERATE TO OCCASIONAL STRONG SOUTHWEST FLOW WILL
PERSIST OVER THE MARINE AREA THROUGH EARLY THURSDAY IN RESPONSE TO A
WELL DEFINED UPPER LEVEL DISTURBANCE TRACKING NORTHEAST FROM THE
LOWER PLAINS STATES TO THE GREAT LAKES REGION THROUGH WEDNESDAY
NIGHT. A WEAK FRONTAL BOUNDARY WILL STALL WEST AND NORTH OF THE
MARINE AREA AS THE UPPER SYSTEM MOVES OFF TO THE NORTHEAST. SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN ALSO BE EXPECTED WITH THIS
PATTERN BEGINNING LATER TODAY CONTINUING THROUGH WEDNESDAY NIGHT. A
FEW STRONG STORMS WILL BE POSSIBLE THROUGH TONIGHT. SEAS WILL BUILD
TO 3 TO 4 FEET THROUGH MIDWEEK WITH THE BETTER ONSHORE FLOW. 32/EE
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 86 71 86 70 88 / 70 60 60 20 20
PENSACOLA 86 75 85 73 88 / 30 60 60 30 20
DESTIN 82 76 84 74 85 / 30 60 60 30 30
EVERGREEN 90 71 86 68 90 / 50 60 60 30 20
WAYNESBORO 86 69 86 67 90 / 70 60 40 20 10
CAMDEN 90 71 85 65 89 / 70 60 60 20 20
CRESTVIEW 90 70 87 68 91 / 30 60 60 30 30
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...
FL...HIGH RIP CURRENT RISK UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Jun 10, 5:34 AM CDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 534 AM CDT TUE JUN 10 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-111200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 534 AM CDT TUE JUN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL BECOME BETTER DEVELOPED TODAY AND TONIGHT AHEAD OF AN UPPER TROUGH OF LOW PRESSURE APPROACHING FROM THE WEST. CONDITIONS ARE FAVORABLE FOR A FEW STORMS TO BECOME STRONG TO SEVERE. DAMAGING STRAIGHT LINE WINDS...MEDIUM TO LARGE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND PERIODS OF HEAVY RAIN WILL BE THE MAIN THREATS WITH THE STRONGER THUNDERSTORMS. DUE TO MARGINAL SHEAR IN THE LOWER TO MID LEVELS OF THE ATMOSPHERE SOME ROTATION MAY OCCUR WITH SOME OF THE STRONGER THUNDERSTORMS THROUGH THIS EVENING. STAY TUNED FOR FURTHER UPDATES ON THIS DEVELOPING SITUATION LATER TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS AND THUNDERSTORMS WILL REDEVELOP WEDNESDAY AND WEDNESDAY NIGHT. A FEW STORMS COULD BE STRONG OR SEVERE. DAMAGING STRAIGHT LINE WINDS...MEDIUM TO LARGE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS WITH THE STRONG THUNDERSTORMS WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKY WARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630>635-650-655-670-675-111200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 534 AM CDT TUE JUN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A MODERATE TO STRONG SOUTHWESTERLY FLOW OVER THE MARINE AREA WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH TONIGHT. A FEW STRONG THUNDERSTORMS WILL ALSO BE POSSIBLE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A MODERATE TO STRONG SOUTHWESTERLY FLOW OVER THE MARINE AREA WILL CONTINUE TO LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH WEDNESDAY AND WEDNESDAY NIGHT. A FEW STRONG THUNDERSTORMS WILL ALSO BE POSSIBLE THROUGH EARLY THURSDAY MORNING.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 5:50 AM CDT | Rip Current Statement | MOB | 60 hr | |
| Jun 10, 11:11 AM CDT | River Flood Warning | MOB | Choctaw, Clarke, Washington | 6 days |
| Jun 10, 1:30 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe, Wilcox | 60 min |
| Jun 10, 1:57 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Monroe, Wilcox | 48 min |
| Jun 10, 2:17 PM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 37 min |
| Jun 10, 2:29 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe, Wilcox | 61 min |
| Jun 10, 6:18 PM CDT | Special Marine Warning | MOB | 87 min |
Nearby
River Flood Warnings in Alabama, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.